Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 197, NWS Twin Cities, MN
NWS Twin Cities, MN issued this severe thunderstorm warning at Jun 26, 2007, 6:30 PM CDT for Pierce County, Wisconsin. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 26, 2007, 6:30 PM CDT (23:30 UTC)
- Expired
- Jun 26, 2007, 7:00 PM CDT
- In force
- 30 min
- Issued by
- NWS Twin Cities, MN
- Area
- Counties, with a storm outline in the text
County Pierce County, WI
The radar
The Minneapolis radar (KMPX), 107 km from the middle of the area, began a volume at 23:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 26, 2:01 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 11.5 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1788 J/kg
- Mixed-layer CIN
- -83 J/kg
- Mixed-layer LCL
- 974 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 38 m²/s²
- 0-3 km storm-relative helicity
- 91 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KMPX 262330 SVRMPX WIC093-270000- /O.NEW.KMPX.SV.W.0197.070626T2330Z-070627T0000Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 630 PM CDT TUE JUN 26 2007 THE NATIONAL WEATHER SERVICE IN THE TWIN CITIES HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... PIERCE COUNTY IN WEST CENTRAL WISCONSIN... * UNTIL 700 PM CDT * AT 628 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM... CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 5 MILES NORTHWEST OF PLUM CITY...OR ABOUT 11 MILES SOUTHEAST OF ELLSWORTH...AND MOVING EAST AT 15 MPH. * LOCATIONS IMPACTED INCLUDE... PLUM CITY... STAY INDOORS...AND AWAY FROM WINDOWS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT TUESDAY EVENING FOR SOUTHEASTERN MINNESOTA. LAT...LON 4476 9224 4457 9241 4455 9214 4475 9214 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 3:16 PM CDT, 3 hours 14 minutes earlier.
Area forecast discussion, Jun 26, 3:16 PM CDT, 3 hours 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 316 PM CDT TUE JUN 26 2007 .DISCUSSION... COLD FRONT AT MID AFTERNOON NEARING A KDLH-KMSP-KMJQ LINE. BAND OF TOWERING CU MARKS THE BOUNDARY IN THE VISIBLE IMAGERY WITH SURFACE DEW POINTS PEAKING IN THE LOWER 70S. IN THE WAKE OF THE BOUNDARY...DEW POINTS HAVE ALREADY FALLEN INTO THE LOWER 50S BACK AT ALEXANDRIA AND MORRIS. THE FRONT WILL BE THE FOCUS FOR STORMS EARLY TONIGHT. BEST 0-6KM SHEAR AND SLIGHTLY LOWER MID LEVEL TEMPERATURES EXIST TO THE NORTH AND NORTHEAST OF OUR FA. HENCE... BULK OF SEVERE STORMS LIKELY THEIR WITH LESSER CHANCES HEADING BACK TO THE SOUTHWEST. COOLER AND LESS HUMID CONDITIONS WILL BE THE RULE BEGINNING TOMORROW AND LASTING THROUGH THE END OF THE WORK WEEK AS THE FLOW TURNS NORTHWEST ALOFT AND SURFACE HIGH PRESSURE BUILDS OVER THE UPPER MISSISSIPPI VALLEY. ONLY MINOR TWEAKS MADE TO THE TEMP/DEW POINT/SKY GRIDS FOR THESE PERIODS WITH THE THEME BEING COOLER TEMPERATURES...LOWER DEW POINTS AND LESS SKY COVER. THE WEEKEND THROUGH EARLY NEXT WEEK WILL SEE A SLOW INCREASE IN THE HEIGHTS ALOFT WITH A CORRESPONDING RISE IN LOWS/HIGHS. RUN TO RUN CONTINUITY FOR THE GFS FOR NEXT MONDAY AND TUESDAY IS NOT TOO GOOD. SOME THREAT OF A SHORT WAVE AND SURFACE FRONT MOVING THROUGH ON TUESDAY. AGREEMENT WAS TO STAY DRY ACROSS THE SOUTHERN HALF OF MINNESOTA FOR NOW. && .PREV DISCUSSION... /ISSUED 1235 PM CDT TUE JUN 26 2007 / AVIATION... /18Z TAF CYCLE/ AT 16Z...CDFNT EXTENDED FROM NEAR KINL-KRWF- KPHP...WILL CONTINUE TO ADVANCE EAST AS PER THE LATEST SREF ENSEMBLE MEMBERS. AIRMASS BECOMES MARGINAL UNSTABLE AHEAD OF THE FRONT...ESPECIALLY OVER WISCONSIN PORTIONS TAF SITES. STRATOCUMULUS CLOUDS THAT HAD DEVELOPED ALONG AND JUST AHEAD OF THE FRONTAL BOUNDARY..WILL LIMITED THE THREAT FOR SHRA/TSRA. CLOUD AND CEILING HEIGHTS ROUGHLY AROUND 3500 FEET AGL...CLOUDS ARE EXPECTED TO BREAKUP AND LIFT TO AROUND 4000-5000 FEET AGL COUPLE OF HOURS AFTER FRONTAL PASSAGE. FRONT EXPECTED TO MOVE THROUGH KMSP AROUND 23Z...KEAU AROUND 02Z. ONLY HAD MENTION TEMPO 3SM TSRA OVC020CB IN KRNH AND KEAU. DRIER AIR FILTERING BEHIND THE FRONT LATER THIS AFTERNOON AND EVENING AS DEWPOINTS DESCEND INTO THE 40S AFTER DEWPOINTS IN THE UPPER 60S AND LOWER 70S. && .MPX WATCHES/WARNINGS/ADVISORIES... MN...NONE. WI...NONE. && RAH/JVM
Hazardous weather outlook, Jun 26, 3:53 PM CDT, 2 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 353 PM CDT TUE JUN 26 2007 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 272100- DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS- BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA- KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON- YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA- REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH- WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK- ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE- 353 PM CDT TUE JUN 26 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND SOUTH CENTRAL MINNESOTA...AND WEST CENTRAL WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS WILL OCCUR ACROSS FAR EAST CENTRAL AND SOUTH CENTRAL AREAS OF MINNESOTA...AS WELL AS ACROSS WEST CENTRAL WISCONSIN FOR THE REMAINDER OF THE AFTERNOON AND EVENING. A FEW OF THE STORMS COULD BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE NEEDED THROUGH THIS EVENING. RAH
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.